Access count of this item: 51

Files in This Item:
File Description SizeFormat 
0504-15.pdf311.88 kBAdobe PDFView/Open
Title: GAUSSIAN MEASURES AND OPERATORS ON HILBELT[HILBERT] SPACES
Authors: 明石, 重男  KAKEN_name
Author's alias: Akashi, Shigeo
Issue Date: Oct-1983
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 504
Start page: 183
End page: 190
URI: http://hdl.handle.net/2433/103709
Appears in Collections:Study of Applied Functional Analysis

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.